# SDR COEA2016070504917

- Difficulty date: July 5, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 727005031
- Condition: Cracked
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LONGITUDINAL FLOOR SUPPORT IS CRACKED AFT OF FRAME 25. PERFORMED SPLICE REPAIR IAW EO 5315-01 REV. F.
